# SDR CALA2013072990031

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 41,923 hours, 17,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 288
- Condition: Leaking
- Location: 2nd Observer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECONED OBSERVER`S, O2 HARNESS LEAKING.  R & R MASK IAW MM LEAK AND OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
